| Model Number |
UNIVERS REVERS TRIAL 36 +6 CONST |
| Medical Device Problem Code |
Dent in Material (2526)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 02/16/2024, it was reported by a sales representative via (b)(4).That an ar-9530s-06c trial humeral insert was dented.This occurred during a case with no effect on the patient.
Additional Manufacturer Narrative
Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure is misuse of the product due mishandling.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.